MathSciNet Relay Station
MathSciNet bibliographic data
MR417687 42A92 (44A25)
Calderón, A.-P.; Torchinsky, A. Parabolic maximal functions associated with a distribution. Advances in Math. 16 (1975), 1–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement